| Model Number |
MT22949 |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that intermittent audio output occurred.No product or data was provided for evaluation.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The product was evaluated.An external visual inspection was performed and passed.Receiver charge and boot tests were performed and passed.A manual sound test was performed and passed.Functional tests were performed and passed.An internal visual inspection was performed and passed.The speaker resistance was measured and passed.The receiver log was downloaded and reviewed, finding no error related to the complaint.The allegation was not confirmed.The probable cause was could not be determined.No injury or medical intervention was reported.